Doctor insights on:
Advil Extra Strength
Depends on eating: Depends on what you eat. Its certainly a good idea not to have sugar drinks in your diet, however, if you calorie intake from diet is in excess of your daily needs, you may not lose weight at all. Address your calorie needs as well as your fluid requirements and keep active. Activity also helps with weight loss. ...Read more
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Yes: Yes you can. Just make sure to take it with food so it doesn't upset your stomach. Take care! ...Read more
I purchased extra strength Advil (ibuprofen) today and took 2 pills 400 mg each then I took 2 more about 7-8 hours later in the evening was this bad?
Pills: No that is not bad but try taking one pill rather than 2. ...Read more
Yes: But do not take the two at the same time, separate them by a few hours. ...Read more
I'm having a migraine headache, I took excedrine migraine about 7 hours ago, can I take an Advil (ibuprofen) or excedrine extra strength now?
No: You should not not take more than 2 tabs in 24 hours, unless directed by a physician. I can not suggest taking any more of this drug or any other drug of this nature until 24 hours has passed. If however you are feeling extreme pain please go to a clinic for an exam. ...Read moreSee 1 more doctor answer
I woke up with severe back pain so I took 2 extra strength advil, it worked till I got off work. I have Aleve (naproxen) but I have been drinking, can I take it?
I get bad menstrual migraines. Nothing helps. A friend get relief from 2 Advil and 2 extra strength Tylenol (acetaminophen) taken together. Is this safe?
Should be safe: Yes, this is safe, as long as you do not use it often. If you use this three days in a row and not at all otherwise, this should be safe. Exceptions would be for people with kidney or liver disease, or for people who take other medications. ...Read more
I took Tylenol Sinus extra strength this morning. Can I take Advil tonight it stick with Tylenol?
Yes: Absolutely. Four hours after your last dose of that produce is acceptable ...Read more
Yes but only if. ..: Advil is a brand of ibuprofen while Excedrin is a branded combination of aspirin, acetaminophen & caffeine, assuming that I'm describing your version. If so, you can take these two meds 6hrs apart as you asked. However, do consider taking plain acetaminophen rather than Excedrin in order to avoid having high (er) dose aspirin in your system along w/ibuprofen. ...Read more
I have a headache and I took 2 Extra Strength Excedrin about 2 hours age. But I think I it is a sinus. When can I take Advil (ibuprofen) for cold and sinus?
I take valtrex 500 mg daily, can I take advil xtra strength with the daily valtrex? Any complications with the 2 meds?
I had 2 AlkaSeltzer X-Strength + 2 Liquid Advil (ibuprofen) right after (I've no medical conditions). I didn't think of this until now, but what are the dangers??
Not encouraged, but: ...fortunately the Alka Seltzer has aspirin, acetaminophen and caffeine. The Advil (/ibuprofen) will behave similarly to the aspirin as both are in the NSAID family. Isolated mistake will not cause problems, but not recommended for regular use. ...Read moreSee 2 more doctor answers
Took 2 Advil (ibuprofen) liqui gels (200) at 12:30, 2 regular strength tylenols (325 each) 5:30, and another regular at 7:15pm. How soon safely can I take more?
4cm ovarian cyst...In severe pain. Taking max amount of xtra strength Advil (ibuprofen) for almost 3 days with little relief...Other pain relief suggestions?
Severe pain: Anyone with severe pain needs to be examined by a doctor. Severe pain with a 4 cm ovarian cyst can be a symptoms of "ovarian torsion". This is when the ovary twists on it's connecting stalk. This can kill the ovary and be a surgical emergency. Seek care if you are in severe pain with an ovarian cyst 4 cm in size. ...Read more
Thalamic cavernoma, suffer from horrible headaches. Tried different strengths of tylonol, advil, (ibuprofen) migraine meds, nerve block injections no relief sugestions?
Ask your doctor if: He would recommend giving you imitrex, topamax, (topiramate) opioids, tricyclic antidepressants/tca etc. Have ur blood pressure checked. Take care and god bless u! http://www. Webmd. Com/migraines-headaches/default. Htm? Names-dropdown=id. Http://www. Doctoroz. Com/videos/all-natural-headache-cures. ...Read more